# SDR IXX2008F00098

- Difficulty date: September 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FROM KSJC TO KRFD, FLT ENGINEER NOTICED HYDRAULIC QUANTITY INDICATOR WAS AT THE BOTTOM OF NORMAL QUANTITY, DID NOT DROP ANY FURTHER DURING THE REST OF THE FLT.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MX SERVICED HYDRAULIC SYS, OPS CHECK GOOD IAW DACO DC8 MM 29-00-00. AC WAS RETURNED TO SERVICE.
